KKM Type Theorem and Ky Fan's Inequalities in Abstract Convex Spaces

Abstract:

Article Preview

In this paper, we first prove some type theorem based on the F-KKM mapping and generalized F-KKM mapping in abstract convex space. From this, we establishsome Ky Fan's inequalities.

Info:

Periodical:

Advanced Materials Research (Volumes 308-310)

Edited by:

Jian Gao

Pages:

121-125

DOI:

10.4028/www.scientific.net/AMR.308-310.121

Citation:

G. S. Tang "KKM Type Theorem and Ky Fan's Inequalities in Abstract Convex Spaces", Advanced Materials Research, Vols. 308-310, pp. 121-125, 2011

Online since:

August 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.